# SDR SWIA201024869

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 17,271 hours, 14,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FS 621 BULKHEAD WEB, FORWARD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING.  (C-CHECK)  REPAIR PER SRM.
